Skin rash after oral N-acetylcysteine for kidney protection.

  • Fadi I. Jabr
  • Published 2014 in International journal of dermatology

Abstract

References 1 Salvana EM, Cooper GS, Salata RA. Mycobacterium other than tuberculosis (MOTT) infection: an emerging disease in infliximab-treated patient. J Infect 2007; 55: 484–487. 2 Winthrop KL, Chang E, Yamashita S, et al. Nontuberculous mycobacteria infections and anti-tumor necrosis factor-alpha therapy. Emerg Infect Dis 2009; 15: 1556–1561. 3 Ramos JM, Garcia-Sepulcre MF, Rodrigues JC, et al. Mycobacterium marinum infection complicated by anti-tumour necrosis factor therapy. J Med Microbiol 2010; 59: 617–621. 4 Kobashi Y, Mouri K, Obase Y, et al. Clinical evaluation of the QuantiFERON-TB Gold test in patients with non-tuberculous mycobacterial disease. Int J Tuberc Lung Dis 2009; 13: 1422–1426. 5 Andersen P, Munk ME, Pollock JM. Specific immune-based diagnosis of tuberculosis. Lancet 2000; 356: 1099–1104. 6 Wallis RS. Tumour necrosis factor antagonists: structure, function, and tuberculosis risks. Lancet Infect Dis 2008; 8: 601–611.

DOI: 10.1111/j.1365-4632.2012.05767.x

1 Figure or Table

Cite this paper

@article{Jabr2014SkinRA, title={Skin rash after oral N-acetylcysteine for kidney protection.}, author={Fadi I. Jabr}, journal={International journal of dermatology}, year={2014}, volume={53 3}, pages={e189-90} }